# SDR UPS99830481

- Difficulty date: July 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N801UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46101
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1360
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 RT CUSP AT STA 1360 CUSP TO FRAME FITTING CORRODED DOT G-932.  REMOVED CORROSION PER DC8 SRM 51-1-8, 53-2-0, FOUND TO BE OUT OF LIMITS PER DC8 SRM 53-2-0.  ROUTED OUT DAMAGED FLANGE TO REMOVE CORROSION DAMAGE IAW DC8 SRM 53-2-0.  ROATE OUT OF CORROSION DAMAGE FOUND TO  BE WITHIN LIMITS IAW DC8 SRM 53-2-0, FIG 1F.
